MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGW0030-30
Medical Device Problem Codes Material Frayed (1262); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(10/3233) it was reported that the involved graft is available for testing, it should be returned to intervascular.(4121/3233) the review of the complaint device history records is ongoing, results are pending.(4109/213) the review of historical data indicated that no other similar complaint was reported for the sterilization lot number: 20j10.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported to intervascular that as soon as the surgical team opened the involved graft, they noticed it was shorter in length and had a thinner wall thickness.When they observed that shedding occurred while cutting the graft for use, they gave up using the product and opened another 30mm graft.Upon measuring both grafts, they found that the involved graft was 6¿7 cm shorter.
 
Event or Problem Description
Complaint #(b)(4).
 
Additional Manufacturer Narrative
Corrected data: the block h6 the medical device problem code ¿1506¿ is updated and replaced by ¿1262¿.(10/213/4248) the involved device was returned in two fragments to intervascular for examination.A visual inspection was performed by the production supervisor and the quality assurance engineer, it concluded that the involved device is conform to the product dimensional specifications.In addition, the visual inspection showed that the ends of the graft displayed numerous loose fibers, suggesting that an inappropriate cutting tool may have been used, contrary to the instructions provided in the product¿s ifu.Indeed, the customer informed that ¿when they cut the graft to use it, they saw that there was shedding¿, therefore, the fraying issue appeared after cutting.(4121/213) the device history records review concludes that no deviation was identified in relation with the reported event.(67) based on the results of the visual inspection, it was concluded that the product is conform to the product dimensional specifications.Given that the product was cut by the customer, it is reasonable to assume that, on a complete uncut graft the original length of the product was within specification prior to cutting.To be noted that according to our procedures and in accordance with the applicable international standard iso 7198, the usable length of vascular grafts is measured when graft is stretched at a medium tension without completely eliminating the embossing rings.(19/4315) regarding to the reported fraying, the most likely root cause is linked to the use of an inappropriate cutting tool as according to the event description it was noticed when cutting the graft.However, this cannot be confirmed since no additional information was provided about the instrument used for cutting.Please note that the following mention is also present in the section directions for use of the product ifu: ¿as with all the woven products, the intergard woven vascular grafts should be cut with a low-temperature disposable cautery (e.G.900°f / 500°c) to minimize fraying.¿.

Brand Name
INTERGARD WOVEN STRAIGHT GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
jessica hinostroza
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key21774492
Report Number1640201-2025-0000007
Device Sequence Number13302470
Product Code DSY
UDI-Device Identifier00384401000266
UDI-Public(01)00384401000266
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberIGW0030-30
Device Catalogue NumberIGW0030-30
Device Lot Number20J10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown